Dimension de Hausdorff du shift de Fibonacci multiplicatif

Translated title of the contribution: Hausdorff dimension of the multiplicative golden mean shift

Richard Kenyon, Yuval Peres, Boris Solomyak

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

We compute the Hausdorff dimension of the "multiplicative golden mean shift" defined as the set of all reals in [0,1] whose binary expansion (xk) satisfies xkx2k=0 for all k≥1, and show that it is smaller than the Minkowski dimension. 2011 Académie des sciences.

Translated title of the contributionHausdorff dimension of the multiplicative golden mean shift
Original languageFrench
Pages (from-to)625-628
Number of pages4
JournalComptes Rendus Mathematique
Volume349
Issue number11-12
DOIs
StatePublished - Jun 2011
Externally publishedYes

Bibliographical note

Funding Information:
We are grateful to Jörg Schmeling for telling us about the problem, and to Aihua Fan, Lingmin Liao, and Jihua Ma for sending us their preprint [4] prior to publication. The research of R.K. and B.S. was supported in part by NSF.

Fingerprint

Dive into the research topics of 'Hausdorff dimension of the multiplicative golden mean shift'. Together they form a unique fingerprint.

Cite this